×

Found 2,211 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Multiple solutions for superlinear double phase Neumann problems. (English) Zbl 1483.35101

MSC:  35J92 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

On solvability of the Dirichlet and Neumann boundary value problems for the Poisson equation with multiple involution. (Russian. English summary) Zbl 1485.35138

MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

The explicit solution of the Neumann boundary value problem for Bauer differential equation in circular domains. (Russian. English summary) Zbl 1476.35106

MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software